# SDR CA991210087

- Difficulty date: November 20, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Valve
- Part number: 4027T69P06
- Condition: Failed
- Location: Rt Engine
- Component: Oil System, Ge, CF343B1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OIL PX FLUX AT ALT. AFTER DESCENT TO 18000'' OIL PX STABILIZED. OIL TANK PX  VALVE REPLACED AND SENT TO GE FOR INVESTIGATION.
